# SDR DALA2020070202534

- Difficulty date: June 30, 2020
- Submitted: July 2, 2020
- Operation: Air carrier
- Aircraft: N6715C
- Make and model: Boeing 757232
- Aircraft serial: 30486
- Aircraft time: 65,134 hours, 23,894 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Guard
- Condition: Defective
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPRING FELL OUT OF EMERGENCY LIGHT SWITCH/DAMAGED.  REPLACED SWITCH GUARD.  CKS GOOD AMM 33-51.
